# SDR ASOA201703271390

- Difficulty date: March 27, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67035313007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT APPROX FS 1000 RBL 39. COMPLIED WITH EC/TC REO 690-53-61-673 AND REO 690-53-61-673.
